Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Pill (Rigevidon) having impact on mood?

(1 Post)
Lovelydiscusfish Sun 16-Nov-14 18:40:46

Just wondered if anyone had experience of this and could advise? I have recently (ie about a week ago) switched to this pill as my old pill, cerazette, had started to give me lots of bleeding. Over the last couple of days I've felt incredibly low, a really heavy, almost physical sadness, with no external cause. I feel fairly sure it is the pill causing this, as the only other time in my life I can remember feeling like this was in my twenties, and was also pill-related (at least it started when I started a new pill, and stopped when I discontinued that particular one).
I am trying to decide whether to
A) just press on with it and hope my mood levels out after maybe a couple of months (this doesn't feel very appealing, though)
B) carry on but make an appointment with GP to discuss, or
C) stop taking it and go back to GP to reevaluate my contraceptive choices.
Just wondered if anyone had experience and could advise - I'd be so grateful! Am just feeling so terrible!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now